# SDR C77A2020011100008

- Difficulty date: September 17, 2019
- Submitted: January 11, 2020
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 31,713 hours, 19,483 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17019246405
- Condition: Damaged
- Location: Frame 11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK AT EAMS, CORROSION DAMAGE WAS FOUND TO THE FORWARD FUSELAGE FR11 COCKPIT CROSSBEAM. REFERENCE ETD2019-170-122405-A, FIGURE 1 FOR DETAILS. EAMS REQUESTED AND RECEIVED PERMANENT REPAIRS FOR THE DAMAGE IN THE FORM OF ETD2019-170-122405-A WHICH PROVIDES INSTRUCTIONS TO ACCOMPLISH BLEND OUT REPAIR, INSTRUCTIONS TO ACCOMPLISH A DETAILED VISUAL INSPECTION OF THE CORROSION DAMAGE TO VERIFY NO SHARP EDGES, CREASES, CRACKS, OR DISCREPANT FASTENERS ARE PRESENT IN THE BLENDED AREA AND AN NDT HFEC INSPECTION TO VERIFY NO CRACKS EXIST. IF THE BLENDED AREA IS FREE OF DAMAGE, THEN THE BLEND-OUT IS CONSIDERED PERMANENT ALLOWABLE DAMAGE. COMPASS ENGINEERING HAS CLASSIFIED THIS AS A MINOR REPAIR.
